# SDR SWAA2020021741427

- Difficulty date: January 28, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS A DENT AT STA 1016+8", 2.5" BELOW S-16L. DENT MEASURES AT L=5.6", W=3.4", Y=.081", W/Y=41. / FUSELAGE SKIN DENT AT STA 1016+8, 2.5" BELOW S-16L WAS REPAIRED IAW ATS ER 20-01578 REV IR DATED 13FEB20 AND EA 1-751-36549 REV IR.
